# SDR CALA2025090908650

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LEFT HORIZONTAL STABILIZER RIB STA 92.70 STIFFENER # 2 LOWER FLANGE.    ACCOMPLISHED REPAIR AT LEFT HORIZONTAL STABILIZER RIB NR 1 LOWER FLANGE STIFFENER NR 2 HSS 92.7 IAW SRM 55-10-09-2R-5 & SRM 51-40-02-0G-0.
